# SDR RAIA201504140001

- Difficulty date: April 14, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N842HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145830
- Aircraft time: 26,946 hours, 24,856 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

PASSENGER REPORTED FUEL LEAKING FROM RT WING AFTER T/O, RETURNED TO BLOCK. MAINTENANCE INSPECTED AND FOUND TO BE FUEL THERMAL EXPANSION, ACFT RELEASED FOR SERVICE.
